# SDR RAIA0012058

- Difficulty date: December 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 11,083 hours, 12,288 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 31055016
- Condition: Failed
- Location: Left Engine
- Part time: 1,954 hours, 2,263 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7014-SGF-LEFT ENGINE IEC FAULTED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE P2 INLET PRESSURE SENSOR.
